# SDR CA951114009

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4720
- Condition: Cracked
- Location: Threads
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)PROPELLER HAD PERSISTENT "RED DYE" OIL LEAKS SINCE SEPTEMBER 1989, PROPELLER REMOVED SIX TIMES FOR LEAKS. LAST REMOVAL/INSPECTION HUB THREADS FOUND CRACKED AND PROPELLER REMOVED FROM SERVICE.
